Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniform asymptotic stability via Liapunov-Razumikhin technique


Author: James H. Liu
Journal: Proc. Amer. Math. Soc. 123 (1995), 2465-2471
MSC: Primary 45J05; Secondary 34K20, 45M10
DOI: https://doi.org/10.1090/S0002-9939-1995-1257116-8
MathSciNet review: 1257116
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Liapunov-Razumikhin technique is applied to obtain the uniform asymptotic stability for linear integrodifferential equations in Hilbert spaces,

$\displaystyle x'(t) = A\left[ {x(t) + \int_\char93 ^t {F(t - s)x(s)\,ds} } \right],\quad t \geq {t_0} \geq 0(\char93 = 0\;{\text{or}} - \infty ),$

which occur in viscoelasticity and in heat conduction for materials with memory.

References [Enhancements On Off] (What's this?)

  • [1] T. Burton, Stability and periodic solutions of ordinary differential equations and functional differential equations, Academic Press, New York, 1985. MR 837654 (87f:34001)
  • [2] R. Fabiano and K. Ito, Semigroup theory and numerical approximation for equations in linear viscoelasticity, SIAM J. Math. Anal. 21 (1990), 374-393. MR 1038898 (91b:45021)
  • [3] R. Grimmer and J. Liu, Liapunov-Razumikhin methods for integrodifferential equations in Hilbert space, Delay and Differential Equations (A. Fink, R. Miller, and W. Kliemann, eds.), World Scientific, London, 1992, pp. 9-24. MR 1170140 (93f:45013)
  • [4] C. Gripenberg, S.-O. Londen, and O. Staffans, Volterra integral and functional equations, Cambridge Univ. Press, Cambridge, 1990, pp. 12-13. MR 1050319 (91c:45003)
  • [5] R. Grimmer and G. Seifert, Stability propeties of Volterra integrodifferential equations, J. Differential Equations 19 (1975), 142-166. MR 0388002 (52:8839)
  • [6] G. Seifert, Liapunov-Razumikhin conditions for stability and boundedness of functional differential equations of Volterra type, J. Differential Equations 14 (1973), 424-430. MR 0492745 (58:11816)
  • [7] -, Liapunov-Razumikhin conditions for asymptotic stability in functional differential equations of Volterra type, J. Differential Equations 16 (1974), 289-297. MR 0460837 (57:829)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45J05, 34K20, 45M10

Retrieve articles in all journals with MSC: 45J05, 34K20, 45M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1257116-8
Keywords: Uniform asymptotic stability, Liapunov-Razumikhin technique
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society